# SDR IPXA13B77019

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: 65B01925316A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE 2 AT DENTS.  1ST DENT IS 1" DIA 24" FROM INBD EDGE AND 11.25 ROM AFT EDGE. 2ND DENT IS 1.5 IN DIA 23.5 FROM INBD EDGE AND 1.5 FROM A FT EDGE.  REPAIR IAW EO B747-5750-49759-A.
